Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clo223

No side effects from accutane?

I’ve been on Accutane nearly 3 months , I started on 20mg and I had pretty much all of the side effects: really dry skin , dry lips and nose bleeds. I am now onto 30mg and I have no side effects whatsoever , I am getting the odd spot but not as many as before. Is it normal to have no side effects, especially when I’ve had my dose upped? 

Share this post


Link to post
Share on other sites

Yep it's fine. Your body has adjusted to the medication. 

Be prepared though for future random nosebleeds, very dry mouth and lips and headaches that last years after using accutane.

I took it 10 years ago, great skin after for about 2 years before the zits started coming back. The side effects continued on and off though until about 2 years ago, especially dry lips.

Accutane takes a heavy toll on the body, especially the liver and takes years for it to heal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×